The controllability problem for conflict-control processes
Doklady Akademii Nauk, Tome 312 (1990) no. 6, pp. 1330-1334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_6_a11,
author = {A. A. Chikrii and A. A. Belousov},
title = {The controllability problem for conflict-control processes},
journal = {Doklady Akademii Nauk},
pages = {1330--1334},
year = {1990},
volume = {312},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_6_a11/}
}
A. A. Chikrii; A. A. Belousov. The controllability problem for conflict-control processes. Doklady Akademii Nauk, Tome 312 (1990) no. 6, pp. 1330-1334. http://geodesic.mathdoc.fr/item/DAN_1990_312_6_a11/